# SDR DALA13065560957

- Difficulty date: December 2, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 61,961 hours, 46,413 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Window Belt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON WINDOW BELT LT FWD UPPER CORNER BETWEEN BS 807 TO 826.  SKIN AREA WAS BLENDED, AREA WAS MEASURED AND WAS FOUND OUT OF LIMITS.  REPAIR FABRICATED, TREATED , PAINTED, AND INSTALLED IAW SRM 53-05, FIG. III, 51-10-3 PAR. 21 AND 14 AND AMR 09531285 AND ER/A 519138-14 REV ORIG. SECTION III OF ER/A 519138-14, REV ORIG. (UT) WAS ACCOMPLISHED.
